DOI 10.11405/nisshoshi.112.1664
[Therapy-related myelodysplastic syndrome as a late adverse event of definitive chemoradiotherapy for esophageal and oropharyngeal cancer].
Аннотация
The risks of myelodysplastic syndrome (MDS) and acute leukemia are increased in patients previously treated for other malignancies. Therapy-related MDS (t-MDS) occurs after exposure to certain cytotoxic agents or radiation used for cancer treatment. We report a case of t-MDS following curative chemoradiotherapy (CRT) for esophageal and oropharyngeal cancer. An 80-year-old male diagnosed with double cancers of the esophagus and oropharynx underwent definitive CRT and achieved a complete response. Six years later, he became anemic, and bone marrow examination showed 3.4% blast cells with fine chromatin structures and basophilic cytoplasm. Cytogenetic analysis indicated a complex karyotype that included chromosome 5 and 7 abnormalities. These findings were consistent with t-MDS. Subsequently, he developed acute myeloid leukemia and died 8 months later. This case indicates that long-term surveillance is needed to closely monitor the risk of t-MDS in patients treated with CRT.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.